Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Boundary value problems for quasilinear elliptic equations with rapidly increasing coefficients


Author: Jean-Pierre Gossez
Journal: Bull. Amer. Math. Soc. 78 (1972), 753-758
MSC (1970): Primary 35J60, 35G30, 47H05; Secondary 46B10
MathSciNet review: 0318669
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J60, 35G30, 47H05, 46B10

Retrieve articles in all journals with MSC (1970): 35J60, 35G30, 47H05, 46B10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13019-2